Göm menyn

Publications for Carl Johan Casselgren


Co-author map based on Web of Sciences articles 2007-

Journal Articles

Carl Johan Casselgren
  Coloring graphs of various maximum degree from random lists
  Random structures & algorithms (Print), 2018, 52(1), 54-73.

Armen Asratian, Carl Johan Casselgren and Petros A. Petrosyan
  Some results on cyclic interval edge colorings of graphs
  Journal of Graph Theory, 2018, 87(2), 239-252.

Carl Johan Casselgren, Petros A. Petrosyan and Bjarne Toft
  On interval and cyclic interval edge colorings of (3,5)-biregular graphs
  Discrete Mathematics, 2017, 340(11), 2678-2687.

Carl Johan Casselgren and Roland Haggkvist
  Coloring Complete and Complete Bipartite Graphs from Random Lists
  Graphs and Combinatorics, 2016, 32(2), 533-542.
   Fulltext  PDF  
 Web of Science® Times Cited: 1

Carl Johan Casselgren and Anders Sune Pedersen
  Hadwigers Conjecture for inflations of 3-chromatic graphs
  European journal of combinatorics (Print), 2016, 51, 99-108.
   Fulltext  PDF  
 Web of Science® Times Cited: 1

Carl Johan Casselgren and Bjarne Toft
  One-sided interval edge-colorings of bipartite graphs
  Discrete Mathematics, 2016, 339(11), 2628-2639.

Armen Asratian and Carl Johan Casselgren
  Solution of Vizings Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results
  Journal of Graph Theory, 2016, 82(4), 350-373.
   Fulltext  PDF  

Carl Johan Casselgren and Bjarne Toft
  On Interval Edge Colorings of Biregular Bipartite Graphs With Small Vertex Degrees
  Journal of Graph Theory, 2015, 80(2), 83-97.
   Fulltext  PDF  
 Web of Science® Times Cited: 4

Jorgen Bang-Jensen and Carl Johan Casselgren
  Restricted cycle factors and arc-decompositions of digraphs
  Discrete Applied Mathematics, 2015, 193, 80-93.
   Fulltext  PDF  

Carl Johan Casselgren
  Coloring graphs from random lists of fixed size
  Random structures & algorithms (Print), 2014, 44(3), 317-327.
   Fulltext  PDF  
 Web of Science® Times Cited: 2

Lina J. Andren, Carl Johan Casselgren and Lars-Daniel Ohman
  Avoiding Arrays of Odd Order by Latin Squares
  Combinatorics, probability & computing, 2013, 22(2), 184-212.
 Web of Science® Times Cited: 2

Carl Johan Casselgren and Roland Häggkvist
  Completing partial Latin squares with one filled row, column and symbol
  Discrete Mathematics, 2013, 313(9), 1011-1017.
   Fulltext  PDF  
 Web of Science® Times Cited: 4

 



Responsible for this page: Peter Berkesand
Last updated: 2017-02-21